How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

Introduction to the Mathematics of Finance

About this Title

R. J. Williams, University of California, San Diego, La Jolla, CA

Publication: Graduate Studies in Mathematics
Publication Year 2006: Volume 72
ISBNs: 978-0-8218-3903-4 (print); 978-1-4704-1805-2 (online)
MathSciNet review: MR2218734
MSC: Primary 91-01; Secondary 60G44, 60H10, 60H30, 91B28

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF